Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Abraham Cohen
Title: An Introduction to the Lie Theory of One-Parameter Groups with Applications to the Solution of Differential Equations
Additional book information: D. C. Heath and Company, 1911. vii + 248 pp.

Review Information:

Reviewer: E. J. Wilczynski
Journal: Bull. Amer. Math. Soc. 18 (1912), 514-515
DOI: https://doi.org/10.1090/S0002-9904-1912-02261-9
American Mathematical Society